It is my 7th week on Obagi Nu-derm system. I found more brown spots showing on my face. The old sun damage is darker. My skin is smooth when I use Obagi. It is rough when I stop it. Is it normal? Should I continue? I used 70spf sunscreen daily.
More Brown Spots After 7wks on Obagi Nu-derm?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Obagi Resistance and Melarase creams as an alternative
In patients that are resistant to the Obagi Nuderm treatment, I begin therapy with the Melarase creams to lighten the skin and dark spots. Raffy Karamanoukian, Los Angeles
Melarase creams for Obagi resistance
Brown spots on Obagi Nuderm
There are several possibilities.
To be sure, you need to be examined.
You may be seeing more brown spots because
- the skin lightener (Clear and Blender) is revealing deeper damage in your skin.
- you may have new spots because of sun exposure and hormone changes.
- your skin may be irritated by one of the products.
You should see the doctor who prescribed the regimen to figure out what is going on.
Hope this helps.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.